# SDR REXA2024110101350

- Difficulty date: October 15, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FLOOR PROTECTORS (4EA) ON GALLEY DOOR SILL CORRODED. REPLACED 4 EACH ANGLES P/N SH670-31982-1 AND ATTACHED TO 4 EACH WEB PROTECTOR MOUNTS IAW CRJ 700 SRM 5123-00-001-001-A01 AND IAW CRJ 700 SRM 51-40-11-001-001-A01.
